MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-35
Medical Device Problem Codes Over-Sensing (1438); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported there was under and over-sensing of the r waves and a trend of higher pacing thresholds, the right ventricular defibrillator lead displayed a trend of lower impedance and there were non-sustained ventricular tachycardia episodes and the sensing integrity counter was noted.The leads remain in use and no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated oversensing due to non -physiologic signals/sensing integrity counter.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENE CS/SVC
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6684460
Report Number2649622-2017-07602
Device Sequence Number16659012
Product Code LWS
UDI-Device Identifier00643169536012
UDI-Public00643169536012
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2017
Device Model Number6937A-35
Device Catalogue Number6937A-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer07/05/2017
07/05/2017
Initial Report FDA Received Date07/03/2017
Supplement Report FDA Received Date07/07/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1 ICD, 4968-25 X 2 LEAD
Patient Age25 MO